Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A group theoretical equivalent of the zero divisor problem

Author: A. I. Lichtman
Journal: Proc. Amer. Math. Soc. 97 (1986), 212-216
MSC: Primary 16A27; Secondary 20C07
MathSciNet review: 835867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the zero divisor problem is equivalent to some problem about subgroups of a free group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07

Retrieve articles in all journals with MSC: 16A27, 20C07

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society